# SDR REXA2022011100027

- Difficulty date: January 6, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3180581
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLIP AT FWD SIDE INTERCOSTAL DD7A FOUND TO BE CORRODED.   REMOVED 1 EACH PAX DOOR CLIP AT FWD SIDE INTERCOSTAL DD7A IAW CRJ900 SRM 51-42-06-001-001-A01 : LOCATED, DRILLED ,AND INSTALLED 1 EACH NEW SERVICEABLE PAX DOOR CLIP AT FWD SIDE INTERCOSTAL DD7A IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01 PN: 601R318058-1
